# SDR DXTA2025081504601

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE ALL THINGS WERE NORMAL. AT APPROXIMATELY 6000 FEET WE HEARD A LOUD RUSH OF AIR SIMILAR TO AN EXPLOSIVE DECOMPRESSION COMING FROM THE DOOR. NO CAS MESSAGES WERE NOTED. WE LEVELED AT 7000 FEET AND RETURNED TO TETERBORO.   REMOVED PASSENGER DOOR SEAL IAW AMM 52-11-28-000-801 AND INSTALLED NEW PASSENGER DOOR SEAL PN 600-31913-1 IAW AMM 52-11-28-400-801. OPS CHECK AND LEAK CHECK GOOD.
